Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Had unsafe oral sex. Taking doxycycline, nevirapine and zidovudine. Red and swollen penis, penis skin peeling. What to do?

I had unsafe oral sex with a lady of the night Something I never do and never will I went to see a doctor and told him He suggested I take the following med to be safe doxycylclin 100mg 2 x 14 days Cirprofloxcine 500mg 2 x 10 days and Lamivudine, Nevirapine and Zidovudine table 2 x 30 days At the moment my penis is red and swelling , with tenderness. My skin has started to peal on my penis What do I do
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Urologist 's  Response
Jul 2016
Hello
Thanks for your query,
You have developed infection of the subcutaneous tissue of the penis due to unprotected oral sex

Oral cavity is full of multiple bacterial flora hence prone to get infection of genitals transmitted through unhygienic or unprotected oral sex .

You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily.along with topical antibiotic ointment like Neosporin twice daily.

Ensure to wash your genitals with warm water twice daily

Ensure to avoid sexual encounters till it heals up completely.
Dr.Patil.
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor